Nacinovich, Mauro; Shlapunov, Alexandre; Tarkhanov, Nikolai
Duality in the spaces of solutions of elliptic systems
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4 : Tome 26 (1998) no. 2 , p. 207-232
Zbl 0919.35040 | MR 1631573
URL stable : http://www.numdam.org/item?id=ASNSP_1998_4_26_2_207_0

Bibliographie

[1] L.A. Aizenberg - S.G. Gindikin, On the general form of a linear continuous functional in spaces of holomorphic functions, Moscov. Oblast. Ped. Inst. Ucen. Zap 137 (1964), 7-15 (Russian). MR 180699

[2] P. Blanchet, Théorèmes de Fusion et de Dualité pour les Solutions d'Équations Elliptiques, Thése, Université de Montréal, Montréal, 1988.

[3] A. Grothendieck, Sue les espaces de solutions d'une classe generale d'equations aux derivees partielles, J. Anal. Math. 2 (1952-1953), 243-280. MR 65811 | Zbl 0051.08801

[4] V.P. Havin, Spaces of Analytic Functions, in: Mathematical analysis, VINITI, Moscow, 1966, 76-164. MR 206694

[5] L. Hörmander, An Introduction to Complex Analysis in Several Complex Variables, Van Nostrand, Princeton, NJ, 1966. MR 203075 | Zbl 0138.06203

[6] G. Köthe, Topologische Lineare Räume, I. Srpinger-Verlag, Berlin et al., 1960. MR 130551 | Zbl 0093.11901

[7] F. Mantovani - S. Spagnolo, Funzionali analitici e funzioni armoniche, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 18 (1964), 475-512. Numdam | MR 174965 | Zbl 0134.11102

[8] M. Morimoto, An Introduction to Sato's Hyperfunctions, AMS, Providence, Rhode Island, 1993. Zbl 0811.46034

[9] C.B. Morrey - L. Nirenberg, On the analyticity of the solutions oflinear ellipctic systems of partial differential equations, Comm. Pure Appl. Math. 10 (1957), 271-290. MR 89334 | Zbl 0082.09402

[10] M. Nacinovich - A.A. Shlapunov, On iterations of the green integrals an their applications to elliptic differential complexes, Math. Nachr. 180 (1996), 243-284. MR 1397675 | Zbl 0871.35066

[11] Ya A. Roitberg, Elliptic Boundary value Problems in Generalized Functions, Kluwer Academic Publishers, Dordrecht NL, 1995 (To appear).

[12] A.A. Shlapunov - N.N. Tarkhanov, Bases with double orthogonality in the Cauchy problem for systems with injective symbols, Proc. London Math. Soc. 71 (1995), 1-52. MR 1327932 | Zbl 0828.35040

[13] E.L. Stout, Harmonic Duality, Hyperfunctions and Removable Singularities, Preprint, Univ. of Washington, Seattle, 1995, p. 41. MR 1481618

[14] N.N. Tarkhanov, Laurent Series for Solutions of Elliptic Systems, Nauka, Novosibirsk, 1991, p. 317 (Russian). MR 1226897 | Zbl 0743.35021

[15] N.N. Tarkhanov, The Cauchy Problem for Solutions of Elliptic Equations, Akademie-Verlag, Berlin, 1995. MR 1334094 | Zbl 0831.35001

[16] N.N. Tarkhanov, Complexes of Differential Operators, Kluwer Academic Publishers, Dordrecht, NL, 1995. MR 1368856 | Zbl 0852.58076